# SDR P2EA00293

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE R-1 DOOR CUT OUT LOWER CORNER AT BS 315 WITH CRACK.  L = 1.50 INCHES.  W = 0.002 INCH.  REPAIRED THE R-1 DOOR CUT OUT LOWER CORNER AT BS 315 IAW BOEING SRM 53-30-3 FIG 26.  (X)
